# SDR ASAA9580051

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME AT Y1250, X-15, Z-47 AND ON STRAP ON TOP OF THE FRAME AT X PLUS 7, Z-47.  REMOVED CORRODED SECTION OF FRAME.  FABRICATED AND INSTALLED NEW PIECES IAW DC-9 SRM 53-03 PG 1-4J, 53-14-03 PG 24H-26, 51-10-03 PG 15 AND 51.  (W)
